Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Allergy on aspirin, squeeze in heart, unpleasant feeling. Cure for symptoms?

Hello,
I am a woman of 61 in pretty good health. I take no medication. The only allergy I have is on aspirin. For the last few weeks I feel a slight squeeze like feeling in my heart. It would come and go, but today it’s more often and a bit longer. It does not hurt, but it’s a very unpleasant feeling. I recently moved to Florida and unfortunately (or fortunately) do not have a family doctor yet. I will make my priority to find one soon. Does this symptom suggest anything and is there anything I need to do now?
Thanks a lot
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM.
tightness and squeezing sensation in chest can be due to many reasons.
you should be very careful because of your age.
aspirin will not cause any of these side effects.
get one chest x ray and ecg done that will rule out any problems reagrding heart and lungs.
visit physcian with the reports for further management.
hope this will help ypu.
regards

Answered: Sat, 12 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor